# SDR PLGA64951

- Difficulty date: June 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807BE
- Make and model: Beech 1900C
- Aircraft serial: UB44
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel Web
- Part number: 1149800221
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF A NR 1 DETAIL WING INSPECTION THE LEFT NACELLE OUTBOARD KEEL WEB (P/N 114-980022-1) WAS FOUND TO HAVE A CRACK APPROXIMATELY 3 INCHES IN LENGTH.  THE CRACK WAS ON THE FORWARD FLANGE THAT RIVETS TO THE ENGINE BAY AFT FIREWALL, ON THE LOWER SIDE OF THE KEEL FLANGE, ADJACENT TO THE THREE ATTACHING HI-LOCK FASTENERS.  THE KEEL WAS TEMPORARILY REPAIRED USING APPROVED DATA AND WILL BE REPLACED WHEN PARTS BECOME AVAILABLE.  (M)
